# SDR ASOA2013060703775

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 30,856 hours, 27,532 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Serviced Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED AND LUBED DOOR OUTER HANDLE IAW AMM 12-20-55 AND OP'S TESTED SERVICE DOOR LATCH MECHANISM IAW AMM 52-41-02, OP'S CHECKED GOOD.
